# SDR DALA2018101606121

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 51,322 hours, 6,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CORNER AFT CARGO DOOR FRAME CRACKED 2.5 INCHES IN LENGTH. AFT CARGO DOOR FRAME REPAIRED PER ER/A 572366-14.
